U.S. doctors online nowAsk doctors free
Rockmart, GA
A 27-year-old male asked:

after my first testosterone injection i have red bumps that itch all over & my nipples itch and are dry and when scratched clear liquid comes out.

2 doctor answers2 doctors weighed in
Dr. M. Hytham Beck
General Surgery 43 years experience
ALLERGIC REACTION: You could be allergic to the drugs do not take it again and check with your pcp you can start taking Benadryl (diphenhydramine) now and use hydrocortison cream for the skin irritation if no improvement you might need to go to er or see your pcp you might need a shut of steroid.
Dr. John Chiu
Dr. John Chiu answered
Allergy and Immunology 57 years experience
To the oil: Testosterone injection usually contains peanut or sesame seed oil to which some people may be allergic. Consult an allergist if you need to get this issue clarified but find out which kind of oil was present in the injection you received. Since the oil will likely stay in your body for awhile, you may need to be treated with a short course of oral cortisone if the itching and bumps do get worse.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.